IJPAM: Volume 103, No. 2 (2015)

HERMITE-HADAMARD INEQUALITIES FOR $\lambda \varphi -$PREINVEX
FUNCTIONS VIA FRACTIONAL INTEGRALS

Sümeyye Ermeydan$^1$, Hüseyin Yildirim
$^{1,2}$Department of Mathematics
Faculty of Science and Arts
University of Kahramanmaraş
Sütçü İmam, 46000, Kahramanmaraş, TURKEY


Abstract. In this article, we install a different of Hermite-Hadamard's type inequalities for $\lambda \varphi -$preinvex functions which for twice differentiable are $\lambda \varphi -$preinvex convex functions and concave functions.

Received: June 5, 2015

AMS Subject Classification: 26A33, 26D15, 41A55

Key Words and Phrases: Hermite-Hadamard ineauquality, $\lambda \varphi -$preinvex functions, convex functions, Riemann-Liouville fractional integral

Download paper from here.




DOI: 10.12732/ijpam.v103i2.17 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 2
Pages: 333 - 346


$\lambda \varphi -$PREINVEX FUNCTIONS VIA FRACTIONAL INTEGRALS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).